# SDR USAA2012032600004

- Difficulty date: February 26, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 34,496 hours, 19,624 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: D5757100800100
- Part serial: 2037
- Condition: Corroded
- Location: Te Flap
- Part time: 34,503 hours, 19,628 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON RIGHT OUTBOARD FLAP FRONT SPAR AT RIB 15 & ATTACHMENT AREA AT TRACK NR 4.  REPLACED RIGHT OUTBOARD FLAP IAW A319 AMM 27-54-62-400-001.
